CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Connor, J. N. L. and Uzer, T. and Marcus, R. A. et al. (1984) Eigenvalues of the Schrödinger equation for a periodic potential with nonperiodic boundary conditions: A uniform semiclassical analysis. Journal of Chemical Physics, 80 (10). pp. 5095-6006. ISSN 0021-9606. http://resolver.caltech.edu/CaltechAUTHORS:CONjcp84

This list was generated on Fri May 26 04:10:16 2017 PDT.